# SDR AALA201510299012

- Difficulty date: October 15, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 17,824 hours, 12,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON FWD CARGO DOOR SILL EXTERNAL SKIN DOUBLER, BETWEEN FRAME 26 & 27 AT STRINGER 26L - 27L.  REPLACED DOUBLER IAW DWG 170-67080-461 & SRM 51-41-02.
